Salim Dabaghi, MD
To the Editors: Lisinopril is a new angiotensin-converting enzyme (ACE) inhibitor used to treat hypertension and cardiac failure. Recently, reports have associated enalapril with pancreatitis (1-4). I describe the case of a 67-year-old woman who developed pancreatitis while receiving lisinopril.
A 67-year-old woman began receiving lisinopril, 10 mg daily, for treatment of diabetes and hypertension 3 weeks before hospitalization. The dose was increased 1 week later to 20 mg daily. Several days later, she had severe epigastric pain and nausea after taking her medications. The pain increased after meals and was not relieved by antacids. She had no history of
Learn more about subscription options.
Register Now for a free account.
Dabaghi S. ACE Inhibitors and Pancreatitis. Ann Intern Med. 1991;115:330-331. doi: 10.7326/0003-4819-115-4-330_3
Download citation file:
Published: Ann Intern Med. 1991;115(4):330-331.
Cardiology, Coronary Risk Factors, Gastroenterology/Hepatology, Hypertension, Nephrology.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only